# SDR IPXA2025091908647

- Difficulty date: August 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053100000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151QF HAS 2 PLACES 5" OF EDGE DAMAGE. SH 91148554 VERIFIED FABRICATION OF FLOOR PANEL 151QF, P/N B5327053100000 IAW A300 SREO-16407-REQ002 ((APPX C) PANEL WILL BE INSTALLED ACCORDING TO CARD NO T3F18E006P978.
